# SDR 00FDEA00430

- Difficulty date: July 5, 2000
- Submitted: July 5, 2000
- Operation: Air carrier
- Aircraft: N146FE
- Make and model: Boeing 727-27C
- Aircraft serial: 19110
- Aircraft time: 69,868 hours, 59,464 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Condition: Cracked
- Location: Nr 11
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION,  NR 11 SPOILER PANEL WAS FOUND CRACKED.  R&R  IAW SRM 51-40-6. RIGGED & OPS CHECK SPOILER IAW MM 27-61-001-5.
